Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    35
  • views
    8662

Just A Quick Post.

I haven't taken Spironolactone for 5 days now. With my DHEA levels continuing to climb and the progressive worsening of my skin, it's not worth it. My doctor told me it's my call on whether to quit or not, and I'm quitting. I don't think this is the answer. Plus, I won't miss the side effects of exhaustion, dry skin/thirst, and eye lashes falling out (not sure why that happened).

Right now, my skin actually isn't bad. Lots of hyper-pigmentation, but only a couple really small 'regular' pimples, and only two cysts (plus lots of almost healed cysts). This is the best it's looked in quite a while.

I'm trying a different approach now. I've been taking something called Chasteberry, and that's really been helping with balancing my hormones. Now, at my regular physician's urging, I will be trying something called Indole 3 Carbinol starting at 150 mg. I have my fingers crossed that it works.

I'm also seeing a 'holistic dermatologist' for the first time on May 8th, and I'm kinda nervous for that, but between my genetic condition and my loooooong history of not reacting well to prescription medications, I'm thinking that maybe holistic/integrative health is the way to go. Who knows anymore. *sigh*

So, long story short, no more Spiro. I'll be re-naming my blog, obviously, and I'm sorry to disappoint anyone who was on Spironolactone and reading this. I really hope it works for you. I have a genetic mutation, and I suspect that's why it didn't for me---good luck to you all!!



1 Comment


Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×